Health Problems & Symptoms
Position:Health Problems 101 > Stroke > Content

What would happen if I took too much Aleve?

Aleve can increase your risk of life-threatening heart or circulation problems, including heart attack or stroke! It can etc Any Suggestions here?

8 comments

  1. Elsy Reply:

    Sore muscles can be the result of overexertion, not stretching properly or things to do when trying to soothe and heal sore muscles is to relax and take it easy. Tylenol, Advil and Aleve work wonders when it comes to painful muscles. Sore muscles can happen any time whether it be from exercising too much, aging, Source:http://www.ehow.com/how_4499203_soothe-sore-muscles.html

  2. Mammie Reply:

    These conditions can be fatal and gastrointestinal effects can occur without If you take certain products together you may accidentally take too much of this

  3. Dion Reply:

    An overdose of Advil or Aleve can cause damage to your stomach or intestines. Source:http://www.chacha.com/question/what-happens-if-you-take-too-many-aleve-or-advil-in-a-day

  4. Rickie Reply:

    Could get ringing in the ears, headache, confusion, agitation, restless feeling, insomnia, hallucinations, nausea and vomiting. Source:http://www.chacha.com/question/what-happens-if-you-take-too-much-aleve-or-tylenol

  5. Lennie Reply:

    Overdose symptoms for aleve may include nausea, vomiting, stomach pain, confusion, drowsiness, black or bloody stools, coughing up blood, shallow breathing, fainting, or coma. Source:http://www.chacha.com/question/what-will-happen-if-you-took-8-aleve-pills-in-24-hours-vic%3F-%3C3

  6. Marcia Reply:

    what would happen if i take possibly trip like when you take more Dramamine or cough 4 or more Aleve at and i could get sick a time? would it be an overdose or die or would i

  7. Kiara Reply:

    At this point, you have tried everything that I would suggest and you should go back to the doctor, or even the Urgent care! This is soooo miserable that it will drive you crazy if you dont! If you cant get it, try taking benadryl, it will help with the itching, and sit in a cool bath! Take a book and do not scratch! It will make it worse! I would not use the cream again, it sounds like you have had a reaction to it! You could also try plain yogurt, I know that it sounds weird, but it is a natural treatment for yeast infections, and actually cools and soothes, but be sure to try it on a small area first to make sure that it does not burn from the scratching! I used to have this problem with every dose of antibiotics that I had, it is very frustrating! Good luck

  8. Holly Reply:

    naproxen sodium=aleve Apparently if you take too much aspirin it can make a hole in your stomach and you What happens if you take showers too much?

Your Answer

Spamer is not welcome,every link should be moderated.

*

*